# SDR UALA2013010900112

- Difficulty date: January 5, 2013
- Submitted: February 8, 2013
- Operation: Air carrier
- Aircraft: N520UA
- Make and model: Boeing 757222
- Aircraft serial: 24890
- Aircraft time: 72,368 hours, 27,105 cycles
- Engine: Pwa PW2037
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: W2038000320
- Condition: Damaged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

WIRE W2038-0003-20 HAS DAMAGE TO OUTER JACKET.  INSPECTED GROUND BRAIDED WIRE W2038-0003-20 FOUND NO INTERNAL DAMAGE.  OPS CHECKED ACFT EXT POWER RELPT. BSWP 20-10-13-20-10-11 & GMM 05-30-05& AMM 24-21-02.
